# SDR DALA2018012200339

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 85,609 hours, 11,780 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Failed
- Location: Hf Comms
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT HF DOES NOT TRANSMIT, BUT DOES RECEIVE CELL CALLS.  BURNING ODOR WHEN KEYING THE MICROPHONE.  COULD NOT DUPLICATE ODOR.   REPLACED THE RIGHT HF COUPLER.
